1. #1

    NEED HELP! TRT + Hypothyroid With SEVERE PANIC/ANXIETY for 4+months

    I am located in an hour north of Columbus Ohio.
    Desperate need of help.
    Is there a clinic that you recommend that is close to me?
    Or would it be worth flying down to DEFY for a few days?
    I have good insurance but only a few thousand dollars to spend to get better.




    Started TRT 5 years ago.
    Acquired Hypothyroid from Thyroidectomy 2+ years ago. Took/Taking Armour Thyroid medication.
    I started having SEVERE panic and anxiety, emotional upheaval 4+ months ago. Has continued nonstop. Never had this before.
    Thought it was the Armour Thyroid dose being too high, so dropped dose.
    Switched to Synthroid with no improvement (worse), then back to Armour.
    Currently under medicated and have been trying to increase Armour dose slowly to stabilize thyroid levels but EXTREMELY difficult as anxiety is HIGH with every increase.
    Cortisol 24hour test is over high throughout except early evenings.
    Insomnia and a every other negative side effect possible. Long list.
    Feel HYPERthyroid even though FT3/FT4 levels are way low and TSH high.
    Been getting progressively WORSE over the last 4+ months. Completely loosing my mind. Not the same person any more.
    Developing blood Sugar problems (diabetes). Over 100 fasting glucose and running 115-125 all day with spikes as high as 200 when I eat something sugary.
    Severe depression. Insomnia (2-4 hrs a night), emotional madness.
    NOW IM STARTING TO THINK IT ISNT THE THYROID MEDS BUT MY SEX HORMONES DOING ALL THIS (most)
    Because .....3 month ago started having premature ejack problem.
    Then Slightly painful ejack. Aching testicles. Atrophy getting worse.
    Now having Panic attacks within MINUTES after Test injections along with NUMBNESS of groin and genitalia, shaking tremor for hours, cold, dizzy, confused, numb tingling in face.
    The day of injections Im wrecked with ANXIETY/PANIC.
    I just tried waiting 5 DAYS between injections (instead of E3D) and the longer I go the better I feel!! (better than in a long time)
    After shot, BAM right back to a quivering mental case.
    My endocrinologist stopped responding via phone/email a month ago. Maybe He doesn't know what to do?
    Trying to see other Endo's but a good one is hard to find, even at Cleveland Clinic (place isn't all that) and scheduling is months out.


    So, basically, I feel that maybe the Anxiety/panic that started all this was my High Free T/High Estradiol/ Low SHBG and NOT the Thyroid meds. (maybe both)
    All started on my test shot day.
    Dropping Thyroid dose has only made matters WAY worse. I have a ton more problems now that I have been Hypothyroid/under medicated so long.
    But now my body is reacting very badly to Test injections. Causing allot of serious problems.
    This may all sound confusing and out of order but I have been through allot.
    I have kept strict diet, patterns, timing and no other drugs or weirdness. CONSTANTLY researching.
    Time for SERIOUS professional help.
    I have gotten 2 phlebotomy in last 3 mo. to keep Hemoglobin under 18. (feel I might be getting a clot (vein thrombosis) on leg. Never had this before)
    Tried ALL the herbal / vitamin remedies with limited success.


    Im 41 years old 6 feet tall and 215lbs. (lost 35lbs in last 12 months without trying)
    I have sleep apnea, but always use CPAP.
    Oh, and my left side, around my large intestines/adrenal area burns constantly when taking Armour.


    I need serious help fast or Im not going to make it . Need direction.
    Lost my job and now my Wife is wanting a divorce.....


    HELP.


    -Currently taking-
    Intramuscular inject Test Cyp E3D 40mg (80mg weekly)
    Currently 135mg Armour Thyroid (trying to increase 15mg every 3-4 weeks)
    Was on 4 grains (240mg) when all started. Would like to get back to 3 grains (180mg) at least.
    Herbs to lower cortisol, assorted vitamins and L carnitine for circulation (has become a problem)
    Low sugar diet. Ton of water. Exercise is hard to do lately.


    -Recent labs-


    Testosterone 764 ng/dL 193 - 824 ng/dL
    Testosterone Free % 3.9 % 1.4 - 3.2 % H
    Testosterone Free 297.4 pg/mL 41.7 - 180.2 pg/mL
    Estradiol 17B 40 pg/mL <38 pg/mL H


    Iron 85 ug/dL 41 - 186 ug/dL
    TIBC 335 ug/dL 232 - 386 ug/dL
    Transferrin Saturation 25 % 15 - 57 %
    Ferritin 40.1 ng/mL 30.3 - 565.7 ng/mL
    WBC 5.21 k/uL 3.70 - 11.00 k/uL
    RBC 5.25 m/uL 4.20 - 6.00 m/uL
    Hemoglobin 17.7 g/dL 13.0 - 17.0 g/dL H
    Hematocrit 50.9 % 39.0 - 51.0 %


    TSH 10.100 uU/mL 0.400 - 5.500 uU/mL H
    Free T4 0.8 ng/dL 0.9 - 1.7 ng/dL L
    Free T3 2.8 pg/mL 2.3 - 4.1 pg/mL

  2. # ADS
    Purchase From Our Affiliates
    Join Date
    Always
    Posts
    51
    Help Excelmale

    Defy
     

  3. #2
    i doubt it's sex hormones labs look fine
    i had symptoms like this in end 2015-2016 on trt it's not something unusual just take something for anxiety if you can't deal with it.
    Last edited by lowe2sucks; Yesterday at 09:18 AM.

  4. #3
    Moderator Vince's Avatar
    Join Date
    Feb 2014
    Location
    Milwaukee, WI
    Posts
    7,149
    I agree your labs look pretty good, you may want to look up reverse T3 and check your levels.
    I am not a medical practitioner. Any suggestions I provide are not medical recommendations and are just my opinions. Please consult with your physician on any matters concerning your health.

  5. #4
    Dr. Rob Kominiarek is in OH, top notch hormone specialists!

  6. #5
    If you consult Defy you don't need to leave Ohio.
    I am not a physician. Comments offered here are for discussion purposes only. Please consult your doctor before initiating, changing, or stopping any therapy.

  7. #6
    What are your thyroid labs. FT3? FT4? RT3?
    "Acquired Hypothyroid from Thyroidectomy 2+ years ago. Took/Taking Armour Thyroid medication."
    "TSH 10.100 uU/mL 0.400 - 5.500 uU/mL H"
    Did you have all your thyroid removed?
    So you are taking Armour 135mg.
    "When the thyroid gland does not release sufficient hormones, the condition is described as hypothyroidism. As TSH is required to trigger the secretion of thyroid hormones, more TSH is released by the pituitary gland to stimulate the thyroid gland. Elevated levels of TSH thus indicate thyroid dysfunction or decreased levels of thyroid hormones."
    TSH of 10 is screaming "I need more thyroid hormone".
    What were your labs at 240mg?
    FWIW I have 1/2 my thyroid gone and I am on NP Thyroid.
    I was at a dose of 225 and it was way more than I needed. I was top of range FT3 and FT4 before daily AM dose.
    Cut back to 180 mg and a bit too low.
    Trying out 202 now.
    At all times my TSH has been almost zero
    Labs at 180 were:
    FT3 = 3.6 (66% of range)
    FT4 = 1.21 (41% of range) (need a bit higher)
    TSH = 0.006.
    It sounds like a lot of your symptoms are hypothyroid related.
    If your DR was trying to keep your TSH in a normal persons range, while you are taking thyroid meds, may be an issue also.
    Go here and read:
    http://www.tiredthyroid.com/
    Get a copy of her book!!!!
    One of the chapters covers "Hyperthyroid Symptom's (Anxiety, Tachycardia) with Hypothyroid Labs".
    A LOT of other great info........
    Another book to get is "Stop The Thyroid Madness" here:
    https://stopthethyroidmadness.com/
    A LOT of good info here also.
    And one more great site with a lot of info that you may want to search / look around:
    https://hypothyroidmom.com/
    I have no thoughts on the TRT related.
    O.K. I looked around the Tired Thyroid book and there is some discussion reference TRT and thyroid meds.
    Seems there is a relationship with SHBG, Testosterone and thyroid meds, that has to be watched because they are interrelated...
    Get the book.
    Last edited by Orrin Israel; Yesterday at 08:15 PM.

  8. #7
    "Developing blood Sugar problems (diabetes). Over 100 fasting glucose and running 115-125 all day with spikes as high as 200 when I eat something sugary."
    http://www.tiredthyroid.com/insulin-resistance.html

  9. #8
    Hyperthyroid Symptoms (Anxiety, Tachycardia), Hypothyroid Labs
    http://www.tiredthyroid.com/feeling-...when-hypo.html

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Replies: 21
    Last Post: 12-30-2016, 05:20 AM
  2. Hi! need TRT/hypothyroid help
    By kspat in forum Introductions
    Replies: 6
    Last Post: 04-26-2016, 01:27 PM
  3. Hashimotos Hypothyroid and TRT, Any One Else Suffering?
    By J.James.A in forum Testosterone Basics & Questions
    Replies: 24
    Last Post: 02-16-2016, 02:18 AM
  4. TRT helping severe pains
    By ipi in forum Testosterone Basics & Questions
    Replies: 9
    Last Post: 12-29-2015, 12:27 AM
  5. trt crisis of anxiety and panic
    By Julius Fortes in forum Testosterone Basics & Questions
    Replies: 9
    Last Post: 05-08-2015, 05:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •